# SDR DALA2015092105733

- Difficulty date: September 20, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Cracked
- Location: Bs 1251-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND CRACK ON SPLICE FINGER DOUBLER AT LONGERON 26, LT FROM BS 1251 - 1260 C3.  CRACK DIMENTION IS 1.00" THE SECTION FINGER DOUBLER DAMAGE WAS REMOVED AND NEW SECTION WAS FABRICATED AND WAS TREATED AND PAINTED AND WAS INSTALLED IAW SRM 51-10-1, FIG 36 AND DWG 5936667, REV CD.
